English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Kähler groups, quasi-projective groups and 3-manifold groups

Friedl, S., & Suciu, A. I. (2014). Kähler groups, quasi-projective groups and 3-manifold groups. Journal of the London Mathematical Society. Second Series, 89(1), 151-168. doi:10.1112/jlms/jdt051.

Item is

Files

show Files
hide Files
:
Friedl_Kähler groups_2014.pdf (Publisher version), 191KB
 
File Permalink:
-
Name:
Friedl_Kähler groups_2014.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Friedl_Kähler groups_oa_2014.pdf (Any fulltext), 210KB
Name:
Friedl_Kähler groups_oa_2014.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedl, Stefan1, Author           
Suciu, Alexander I.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the London Mathematical Society. Second Series
  Alternative Title : J. Lond. Math. Soc. (2)
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 89 (1) Sequence Number: - Start / End Page: 151 - 168 Identifier: -